Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 182, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2022, 9:51 PM EDT for Johnston County, Wayne County, Wilson County, North Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2022, 9:51 PM EDT (01:51 UTC)
- Expired
- Jul 6, 2022, 10:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnston County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 47 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:54 PM EDT | TSTM WND DMG | Micro, NC | TREE DOWN IN THE MICRO, NC AREA. TIME ESTIMATED BY RADAR. |
| Jul 6, 10:10 PM EDT | TSTM WND DMG | 1 E Princeton, NC | TREE DOWN ON EDWARDS ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1745 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
246
WUUS52 KRAH 070151
SVRRAH
NCC101-191-195-070245-
/O.NEW.KRAH.SV.W.0182.220707T0151Z-220707T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
951 PM EDT Wed Jul 6 2022
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Wayne County in central North Carolina...
Southwestern Wilson County in central North Carolina...
Southeastern Johnston County in central North Carolina...
* Until 1045 PM EDT.
* At 951 PM EDT, a severe thunderstorm was located near Smithfield,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Goldsboro, Smithfield, Mount Olive, Fremont, Micro, Selma, Pine
Level, Kenly, Princeton and Lucama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3557 7782 3544 7783 3526 7794 3518 7807
3519 7816 3521 7817 3523 7824 3529 7830
3549 7840 3572 7816 3573 7807 3558 7781
TIME...MOT...LOC 0151Z 308DEG 19KT 3549 7829
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
101 follow-up statement
639
WWUS52 KRAH 070223
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1023 PM EDT Wed Jul 6 2022
NCC195-070233-
/O.CAN.KRAH.SV.W.0182.000000T0000Z-220707T0245Z/
Wilson NC-
1023 PM EDT Wed Jul 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3544 7783 3526 7794 3518 7807 3519 7816
3521 7817 3523 7824 3529 7830 3539 7835
3560 7812 3559 7807 3560 7805 3559 7800
3558 7782
TIME...MOT...LOC 0223Z 279DEG 21KT 3541 7798
$$
NCC101-191-070245-
/O.CON.KRAH.SV.W.0182.000000T0000Z-220707T0245Z/
Wayne NC-Johnston NC-
1023 PM EDT Wed Jul 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WAYNE AND SOUTHEASTERN JOHNSTON COUNTIES...
At 1023 PM EDT, a severe thunderstorm was located near Goldsboro,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Goldsboro, Mount Olive, Fremont, Kenly, Princeton, Pikeville, Eureka,
Mar-Mac, Brogden and Nahunta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm. Do not drive your
vehicle through flooded roadways.
&&
LAT...LON 3544 7783 3526 7794 3518 7807 3519 7816
3521 7817 3523 7824 3529 7830 3539 7835
3560 7812 3559 7807 3560 7805 3559 7800
3558 7782
TIME...MOT...LOC 0223Z 279DEG 21KT 3541 7798
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:50 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 6, 9:50 PM EDT, 1 minute before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 950 PM EDT Wed Jul 6 2022 .SYNOPSIS... Southerly flow along the western edge of the Bermuda High will maintain warm and humid conditions through Saturday. A cold front will slowly move through central NC by early Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 950 PM Wednesday... The Severe Thunderstorm Watch has been cancelled for most of the forecast area, although the watch remains in effect for locations north and east of Raleigh until 11pm. Despite the loss of daytime heating, showers and thunderstorms are continuing, primarily to the southeast of US-1. Convection should dissipate after midnight owing to convective inhibition, although can't rule some lingering isolated storms over the Coastal Plain as the mid-level shortwave over western OH tracks into southeastern VA early Thu. This will likely bring another outflow boundary through the area around sunrise. Overnight lows will remain muggy in the low to middle 70s. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 240 PM Wednesday... Persistence for Thursday and Thursday night, with little change in the pattern featuring NW flow aloft, which may bring yet another disturbance SEWD during the day and resulting in a band of convection during the late afternoon and evening. It appears that scattered storms will begin firing invof the Piedmont trough during the late afternoon and evening, then spread out along outflow boundaries and lingering through midnight before winding down. Latest SWODY2 shows all of central NC in slight risk for mainly wind damage, owing to intense heating and subsequent CAPE and steep lapse rates. Day 2 ERO shows central NC west of I-95 in marginal risk, with slight risk east of I-95...thus will need to closely monitor for the risk of isolated to scattered flash flooding. Temps tomorrow will reach the low to mid 90s with lows in the mid 70s. Heat indices will once again climb into the triple digits although debris clouds could limit insolation just enough to preclude the need for another Heat Advisory. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 240 PM Wednesday... With NW flow continuing, models suggest that yet another tstm complex over the Ohio Valley late Thursday will drift SE and re- ignite across central NC on Friday. With ongoing high CAPE values and a slight uptick in deep layer shear, central NC is highlighted once again in SWODY3, with damaging winds the main concern with any of the stronger storms on Friday. Meanwhile, a s/w trough over the Northeast will deepen down along the East coast, and perhaps finally begin to push a cold front south across our area beginning early Saturday. It will be a slow-moving boundary, so look for a cloudy and potentially wet period on Saturday, which will help hold temps down several degrees below what we've been recently experiencing. The front is expected to push south of the state by Sunday, with high pressure building to our north and providing a brief period of cooler and drier conditions for late Sunday into Monday. That will be short-lived though, with guidance suggesting a return to low-mid 90s for highs on Tuesday and Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 747 PM Wednesday... Clusters of strong to severe storms continue to pulse up across central NC this evening largely driven by outflow from previous storms. The strongest storms are currently between the RDU and RWI terminals where mainly wind gusts upwards of 35 to 55kt have been sensed from TRDU and KRAX radars. Confidence is low that these conditions will be observed at the RDU or RWI terminals, but given the rapid development along outflow boundaries, it can not be ruled out. Additionally, storm clusters will track southeast towards FAY around 02-04z, but guidance is uncertain if the storms will remain intact long enough to bring adverse aviation conditions to the terminal. Storms will either weaken or move away from all terminals after 05z. Some MVFR/IFR stratus may develop in the wake of these storms with highest confidence around sunrise at the eastern TAF sites (RDU/RWI). Stratus will lift shortly after sunrise while scattered low VFR ceilings may linger into the afternoon. Another round of afternoon showers/storms will again bring aviation concerns during the afternoon/evening hours with equal chances at all terminals. -Swiggett Looking beyond 00z Friday, scattered showers/storms will be possible each afternoon/evening through Saturday as a cold front moves into our area. Areas of late night/morning stratus and fog will also be possible across central NC through Saturday. Drier high pressure is forecast to wedge in across the Mid-Atlantic Sunday, promoting an improvement in flight conditions. VFR conditions are expected on Monday. -Kren && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Kren/Luchetti NEAR TERM...Green/Kren SHORT TERM...np LONG TERM...np AVIATION...Swiggett/Kren
Hazardous weather outlook, Jul 6, 9:50 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Raleigh NC 950 PM EDT Wed Jul 6 2022 NCZ042-077-078-085-086-088-089-080200- Johnston-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 950 PM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There is a Slight Risk (Level 2 of 5) of severe weather this evening. Damaging wind gusts and localized flash flooding will be possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The active weather pattern will continue through the end of the week. There is a Slight Risk (Level 2 of 5) of severe weather on Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging wind gusts will be possible with any thunderstorms that form. In addition, there is a Slight Risk (Level 2 of 4) of excessive rainfall on Thursday. Heavy rain could result in flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ011-027-028-043-080200- Halifax-Nash-Edgecombe-Wilson- 950 PM EDT Wed Jul 6 2022 ...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The active weather pattern will continue through the end of the week. There is a Slight Risk (Level 2 of 5) of severe weather on Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging wind gusts will be possible with any thunderstorms that form. In addition, there is a Slight Risk (Level 2 of 4) of excessive rainfall on Thursday. Heavy rain could result in flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ007-008-021>025-038>041-073>076-083-084-080200- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 950 PM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The active weather pattern will continue through the end of the week. There is a Slight Risk (Level 2 of 5) of severe weather on Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging wind gusts and locally heavy rain will be possible with any thunderstorms that form. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ009-010-026-080200- Vance-Warren-Franklin- 950 PM EDT Wed Jul 6 2022 ...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The active weather pattern will continue through the end of the week. There is a Slight Risk (Level 2 of 5) of severe weather on Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging wind gusts and locally heavy rain will be possible with any thunderstorms that form. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 6, 9:12 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
912 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG 4 N KNIGHTDALE 35.85N 78.50W
07/06/2022 WAKE NC 911 CALL CENTER
TREES DOWN. TIME ESTIMATED BY RADAR.
&&
ASSpecial weather statement, Jul 6, 9:13 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
913 PM EDT Wed Jul 6 2022
NCZ008>011-026-027-070215-
Nash NC-Franklin NC-Vance NC-Warren NC-Halifax NC-Granville NC-
913 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of southern Vance,
Warren, northwestern Nash, southern Granville, northwestern Halifax
and Franklin Counties through 1015 PM EDT...
At 912 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Louisburg to near
Franklinton to 6 miles south of Oxford. Movement was south at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roanoke Rapids, Henderson, Oxford, Creedmoor, Louisburg, Warrenton,
Butner, Franklinton, Littleton and Kittrell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central North Carolina.
&&
LAT...LON 3651 7790 3648 7776 3648 7765 3643 7760
3614 7779 3582 7825 3590 7831 3591 7835
3593 7835 3594 7839 3598 7843 3608 7869
3607 7878 3609 7881 3624 7880 3643 7812
3654 7805 3654 7790
TIME...MOT...LOC 0112Z 345DEG 40KT 3620 7811 3607 7842 3622 7862
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
10Local storm report, Jul 6, 9:16 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 3 SE BUSHY FORK 36.27N 79.05W
07/06/2022 PERSON NC 911 CALL CENTER
MULTIPLE REPORTS CAME INTO THE CALL CENTER
OF DOWN TREES AND POWERLINES AROUND THE
HURDLE MILLS AREA. TIME ESTIMATED BY RADAR.
&&
ASSpecial weather statement, Jul 6, 9:24 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
924 PM EDT Wed Jul 6 2022
NCZ026-027-041-042-070200-
Nash NC-Johnston NC-Franklin NC-Wake NC-
924 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of southwestern Nash,
east central Wake, northern Johnston and south central Franklin
Counties through 1000 PM EDT...
At 924 PM EDT, Doppler radar was tracking a strong thunderstorm over
Zebulon, or 19 miles east of Raleigh, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Zebulon, Bailey, Bunn, Wendell, Spring Hope, Middlesex and Pilot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central North Carolina.
&&
LAT...LON 3594 7806 3577 7807 3577 7809 3572 7833
3577 7841 3587 7841 3600 7821
TIME...MOT...LOC 0124Z 241DEG 22KT 3582 7831
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26Local storm report, Jul 6, 9:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
927 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG BUSHY FORK 36.31N 79.09W
07/06/2022 PERSON NC TRAINED SPOTTER
MULTIPLE TREES DOWN.
0811 PM TSTM WND DMG 2 SSW ROXBORO 36.38N 78.99W
07/06/2022 PERSON NC TRAINED SPOTTER
TREES DOWN IN PAYNES TAVERN.
&&Local storm report, Jul 6, 9:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
951 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 2 WNW WARRENTON 36.41N 78.18W
07/06/2022 WARREN NC 911 CALL CENTER
TREES DOWN NORTHWEST OF WARRENTON ALONG
RIDGWAY-WARRENTON ROAD. TIME ESTIMATED BY
RADAR.
&&
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:10 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance, Warren | 65 min |
| Jul 6, 8:11 PM EDT | Special Weather Statement | RAH | Wake | 34 min |
| Jul 6, 8:15 PM EDT | Special Weather Statement | RAH | Richmond | 60 min |
| Jul 6, 8:22 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 53 min |
| Jul 6, 8:31 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 43 min |
| Jul 6, 8:32 PM EDT | Special Weather Statement | RAH | Vance | 58 min |
| Jul 6, 8:33 PM EDT | Special Weather Statement | RAH | Franklin | 42 min |
| Jul 6, 8:56 PM EDT | Special Weather Statement | RAH | Richmond | 49 min |
| Jul 6, 8:58 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 47 min |
| Jul 6, 9:13 PM EDT | Special Weather Statement | RAH | Franklin, Warren | 62 min |
| Jul 6, 9:17 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 43 min |
| Jul 6, 9:24 PM EDT | Special Weather Statement | RAH | Nash | 36 min |
| Jul 6, 9:50 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 31 min |
| Jul 6, 10:01 PM EDT | Special Weather Statement | RAH | Harnett | 59 min |
| Jul 6, 10:20 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 37 min |
| Jul 6, 10:37 PM EDT | Special Weather Statement | RAH | Wayne | 23 min |
| Jul 6, 10:45 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson | 45 min |
| Jul 6, 11:05 PM EDT | Special Weather Statement | RAH | Wayne | 40 min |
| Jul 6, 11:29 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 33 min |
| Jul 7, 3:41 AM EDT | Heat Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 22 more | 15 hr |
| Jul 7, 8:57 AM EDT | Excessive Heat Warning | RAH | Chatham, Cumberland, Durham, Harnett, Johnston, Lee and 1 more | 10 hr |
| Jul 7, 2:50 PM EDT | Special Weather Statement | RAH | Forsyth | 70 min |
| Jul 7, 2:53 PM EDT | Special Weather Statement | RAH | Randolph | 82 min |
| Jul 7, 3:49 PM EDT | Special Weather Statement | RAH | Orange | 41 min |
| Jul 7, 3:59 PM EDT | Special Weather Statement | RAH | Davidson | 46 min |
| Jul 7, 4:24 PM EDT | Special Weather Statement | RAH | Stanly | 36 min |
| Jul 7, 4:32 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Stanly | 99 min |
| Jul 7, 4:40 PM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 48 min |
| Jul 7, 5:08 PM EDT | Special Weather Statement | RAH | Wayne | 37 min |
| Jul 7, 5:10 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 35 min |
| Jul 7, 5:25 PM EDT | Special Weather Statement | RAH | Wake | 35 min |
| Jul 7, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 48 min |
| Jul 7, 5:51 PM EDT | Special Weather Statement | RAH | Wake | 24 min |
| Jul 7, 6:12 PM EDT | Special Weather Statement | RAH | Wake | 33 min |
| Jul 7, 6:21 PM EDT | Special Weather Statement | RAH | Scotland | 39 min |
| Jul 7, 6:22 PM EDT | Areal Flood Advisory | RAH | Durham, Johnston, Wake, Wilson | 3 hr |
| Jul 7, 6:22 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 53 min |
| Jul 7, 6:28 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 47 min |
| Jul 7, 6:34 PM EDT | Special Weather Statement | RAH | Cumberland | 26 min |
| Jul 7, 6:38 PM EDT | Flash Flood Warning | RAH | Wake | 48 min |
| Jul 7, 6:49 PM EDT | Special Weather Statement | RAH | Johnston | 26 min |
| Jul 7, 6:53 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 78 min |
| Jul 7, 6:55 PM EDT | Areal Flood Advisory | RAH | Scotland | 83 min |
| Jul 7, 7:08 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 52 min |
| Jul 7, 7:12 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 17 min |
| Jul 7, 7:36 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wilson | 39 min |
| Jul 7, 7:49 PM EDT | Special Weather Statement | RAH | Harnett | 56 min |
| Jul 7, 7:51 PM EDT | Special Weather Statement | RAH | Bladen | 24 min |
| Jul 7, 7:53 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 37 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.